Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 27, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Nov 11, 2022, 8:27 AM EST for Alamance County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2022, 8:27 AM EST (13:27 UTC)
- Expired
- Nov 11, 2022, 9:00 AM EST
- In force
- 33 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Alamance County, NC
The radar
The Raleigh/Durham radar (KRAX), 93 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 6:15 AM EST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
364
WFUS52 KRAH 111327
TORRAH
NCC001-111400-
/O.NEW.KRAH.TO.W.0027.221111T1327Z-221111T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
827 AM EST Fri Nov 11 2022
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Alamance County in central North Carolina...
* Until 900 AM EST.
* At 827 AM EST, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Siler City, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Graham, Mebane and Elon around 845 AM EST.
Burlington around 850 AM EST.
Other locations impacted by this tornadic thunderstorm include Snow
Camp, Alamance, Lake Burlington, Sutphin and Haw River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3624 7926 3585 7927 3585 7954 3596 7954
3625 7953
TIME...MOT...LOC 1327Z 182DEG 42KT 3589 7942
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
223 follow-up statements
438
WWUS52 KRAH 111339
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
839 AM EST Fri Nov 11 2022
NCC001-111400-
/O.CON.KRAH.TO.W.0027.000000T0000Z-221111T1400Z/
Alamance NC-
839 AM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR ALAMANCE
COUNTY...
At 839 AM EST, a severe thunderstorm capable of producing a tornado
was located near Graham, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Graham and Elon around 855 AM EST.
Mebane around 900 AM EST.
Burlington around 905 AM EST.
Other locations impacted by this tornadic thunderstorm include Lake
Cammack Park & Marina, Altamahaw-Ossipee, Glen Raven, Lake Mackintosh
Marina and Union Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3624 7926 3592 7927 3593 7954 3596 7954
3625 7953
TIME...MOT...LOC 1339Z 189DEG 24KT 3597 7940
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
22369
WWUS52 KRAH 111345
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
845 AM EST Fri Nov 11 2022
NCC001-111400-
/O.CON.KRAH.TO.W.0027.000000T0000Z-221111T1400Z/
Alamance NC-
845 AM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR ALAMANCE
COUNTY...
At 844 AM EST, a severe thunderstorm capable of producing a tornado
was located near Graham, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Graham, Mebane and Elon around 855 AM EST.
Burlington around 900 AM EST.
Other locations impacted by this tornadic thunderstorm include Lake
Cammack Park & Marina, Altamahaw-Ossipee, Glen Raven, Lake Mackintosh
Marina and Union Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3624 7926 3595 7927 3596 7953 3596 7954
3625 7953
TIME...MOT...LOC 1344Z 189DEG 25KT 3601 7939
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
22849
WWUS52 KRAH 111356
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
856 AM EST Fri Nov 11 2022
NCC001-111405-
/O.EXP.KRAH.TO.W.0027.000000T0000Z-221111T1400Z/
Alamance NC-
856 AM EST Fri Nov 11 2022
...THE TORNADO WARNING FOR ALAMANCE COUNTY WILL EXPIRE AT 900 AM
EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3624 7926 3595 7927 3596 7953 3596 7954
3625 7953
TIME...MOT...LOC 1355Z 182DEG 42KT 3613 7938
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Nov 11, 7:40 AM EST, 47 minutes earlier.
Area forecast discussion, Nov 11, 7:40 AM EST, 47 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 740 AM EST Fri Nov 11 2022 .SYNOPSIS... The remnants of Nicole will move across the western Carolinas today and tonight. Another mild dry is expected Saturday before a cold front Saturday night brings sharply colder temperatures for next week. && .NEAR TERM /TODAY AND TONIGHT/... As of 245 AM Friday... The center of Nicole is currently over southwest Georgia, and it should move north towards Atlanta and then northeastward along the east side of the Appalachian Mountains before being absorbed by an approaching cold front. Outer bands of rain have been sweeping across the state for several hours, although so far lightning has only been observed across South Carolina and offshore with a lack of instability across North Carolina. While multiple bands will continue to lift from south to north overnight, most CAMs are in good agreement that a stronger line will move from South Carolina north through North Carolina between sunrise and noon, which is represented in the hourly precipitation forecasts. There could be several hours where no precipitation will be falling and some partial clearing may occur, particularly south of the Triangle. As Nicole transitions to an extratropical cyclone, CAMs show another stronger line of showers/thunderstorms moving from west to east, reaching the Triad around sunset and the Triangle 2-3 hours later. Although rain should continue for a few hours after this line, the most intense rainfall is likely to occur with the morning band and the evening band. As for hazards, the dry weather over the last month means that the ground should be able to absorb the 1-2 inches of rainfall forecast, with locally higher amounts possible, with the greatest amounts across western counties. With the center of Nicole's circulation remaining well west of the area, maximum sustained wind should be 15- 20 mph, but the wind will be gusty through the day, and the evening band is likely to have the strongest wind of the day - 35 to 45 mph. Finally, the entire area is under a slight risk (level 2 of 5) for severe weather, with the primary threats being isolated tornadoes and damaging wind. Veering wind with height will increase the potential for rotating storms, and the onshore flow from the southeast will provide plenty of moisture. In addition, any partial clearing that occurs in the afternoon could allow for greater surface heating that could be tapped by the evening line of thunderstorms. Daytime highs should be in the 70s everywhere, with an isolated reading of 80 degrees possible near Fayetteville. Overnight lows will remain mild, ranging from the mid 50s in the west to the mid 60s in the east. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 245 AM Friday... A surface boundary will linger across the area Saturday, and while there will be partly cloudy skies, the daytime forecast remains dry. However, with an upper level trough approaching Saturday night, the additional lift should support at least a slight chance of showers. Model guidance is a bit of a mixed bag with the system - the 00Z ECMWF seems to be a wet outlier compared to its previous ensemble system, the NAM is a middle of the road solution, and both the GFS and GEFS are rather dry. Saturday will be the last warm day in the forecast, with upper 60s expected in the Triad for highs with 70s elsewhere. However, with a shift in winds to the northwest behind the boundary Saturday night, overnight lows will fall about 15 degrees compared to tonight, with values ranging from the upper 30s in the Triad to the lower 50s in the southeast. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 410 AM Friday... Much colder throughout the period, coldest Mon morning, and wet Tue and Tue night. A high amplitude ridge will develop and persist along the west coast of North America through next week, with 500 mb height anomalies forecast to reach 3-5 sigma below average over the Gulf of Alaska. Highly meridional flow around that ridge will deliver cold air from Siberia swd into the cntl US, where broad cyclonic flow will become centered. A notable shortwave trough, currently a mid/upper-level low approaching the Pacific Northwest coast, will migrate through that trough and lift from the srn Plains and lwr MS Valley Mon-Mon night newd across the srn Appalachians and Mid Atlantic Tue-Tue night. At the surface, a series of continental Polar surface highs will expand east across the Great Lakes, Northeast and Mid Atlantic - the first Sunday night-Monday and a second mid to late week. Meanwhile, Miller A surface low pressure will accompany the aforementioned mid/upper-level low off the Pacific Northwest coast and develop/ track from the wrn Gulf of Mexico to the Mid Atlantic coast, with associated moisture and lift that will interact with the first of the two cP highs and result in classical, diabatically-enhanced cold air damming Tue-Tue night, when daytime highs over the NC Piedmont may reach 20-25 F below average. Daytime highs will otherwise range about 10 F below average through the period, or upper 40s to mid 50s. Clouds, a chilly rain, and CAD will keep low temperatures nearer to average, except with excellent radiational cooling of the first cP high Mon morning, when mid 20s to lwr 30s are forecast. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 740 AM Friday... A warm front separating LIFR/IFR conditions and light nely surface winds from MVFR/VFR conditions and a gusty sely surface wind will continue to advance nwwd, along with an increasingly-humid and unstable airmass, across cntl NC today. A developing/intensifying band of showers and storms extending at 12Z from near HBI to SOP to CPC will continue to spread nwd and impact cntl NC TAF sites through ~18-19Z, A separate band of rain and isolated storms will accompany the leading edge of the remnant circulation of Nicole as it crosses the region between 22Z-04Z. While clearing to VFR will likely occur that band at INT/GSO by 05-06Z, continued IFR-MVFR ceilings will otherwise linger at FAY, RWI, and RDU through Sat morning. Outlook: A low pressure system will cross the region and interact with unseasonably strong/cold high pressure that will be centered over the Northeast Tue-Wed. Widespread rain and sub-VFR conditions, including LIFR ones in cold air damming over at least the NC Piedmont, if not all of cntl NC, will result. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Green NEAR TERM...Green SHORT TERM...Green LONG TERM...MWS AVIATION...CBL
Hazardous weather outlook, Nov 11, 6:20 AM EST, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 620 AM EST Fri Nov 11 2022 NCZ007>011-023>028-039>043-073>078-083>086-088-089-121200- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 620 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, there is a slight (level 2 of 5) risk of severe weather today, with the primary threats of isolated tornadoes and damaging wind. There may also be a limited threat of some minor localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021-022-038-121200- Forsyth-Guilford-Davidson- 620 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, there is a slight (level 2 of 5) risk of severe weather today, with the primary threats of isolated tornadoes and damaging wind. Finally, there is a marginal (level 1 of 4) risk of excessive rainfall today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Nov 11, 6:39 AM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
639 AM EST Fri Nov 11 2022
NCZ074-075-084-111230-
Richmond NC-Montgomery NC-Moore NC-
639 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of western Moore,
eastern Montgomery and northeastern Richmond Counties through 730 AM
EST...
At 638 AM EST, Doppler radar was tracking a strong thunderstorm near
Pinehurst, or 10 miles west of Southern Pines, moving north at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pinehurst, Aberdeen, Biscoe, Pinebluff, Robbins, Foxfire, Star,
Candor, Taylortown and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3551 7990 3552 7946 3511 7944 3505 7965
TIME...MOT...LOC 1138Z 159DEG 24KT 3516 7958
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22Special weather statement, Nov 11, 7:17 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
717 AM EST Fri Nov 11 2022
NCZ039-111300-
Randolph NC-
717 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of eastern Randolph
County through 800 AM EST...
At 717 AM EST, Doppler radar was tracking a strong thunderstorm near
North Carolina Zoo, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur,
Franklinville, Staley, Randleman Regional Reservior Marina and
Coleridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3591 7974 3590 7954 3574 7954 3553 7956
3553 7978 3591 7988
TIME...MOT...LOC 1217Z 177DEG 30KT 3561 7968
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22Special weather statement, Nov 11, 8:04 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
804 AM EST Fri Nov 11 2022
NCZ077-088-111345-
Harnett NC-Cumberland NC-
804 AM EST Fri Nov 11 2022
...Strong thunderstorms will impact portions of Harnett and
Cumberland Counties through 845 AM EST...
At 803 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Fayetteville to near Bladen
Community College. Movement was north at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Torrential rainfall may lead to
localized flooding.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Dunn, Angier, Godwin, Pope AFB,
Hope Mills, Spring Lake and Erwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3486 7892 3490 7894 3495 7903 3498 7905
3539 7910 3558 7892 3552 7869 3541 7860
3527 7859 3525 7862 3520 7863 3520 7864
3517 7863 3513 7865 3512 7865 3512 7864
3508 7867 3499 7864 3495 7859 3485 7859
TIME...MOT...LOC 1303Z 176DEG 51KT 3498 7892 3459 7874
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22Special weather statement, Nov 11, 8:26 AM EST, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
826 AM EST Fri Nov 11 2022
NCZ023-111415-
Alamance NC-
826 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of Alamance County
through 915 AM EST...
At 826 AM EST, Doppler radar was tracking a strong thunderstorm 10
miles north of Siler City, moving north at 45 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Burlington, Graham, Mebane, Elon, Gibsonville, Haw River,
Swepsonville, Alamance, Snow Camp and Lake Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3624 7926 3593 7926 3584 7929 3584 7954
3625 7953
TIME...MOT...LOC 1326Z 179DEG 40KT 3587 7942
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 6:39 AM EST | Special Weather Statement | RAH | Moore | 51 min |
| Nov 11, 7:17 AM EST | Special Weather Statement | RAH | Randolph | 43 min |
| Nov 11, 7:31 AM EST | Tornado Warning | RAH | Chatham, Randolph | 29 min |
| Nov 11, 8:04 AM EST | Special Weather Statement | RAH | Cumberland, Harnett | 41 min |
| Nov 11, 8:26 AM EST | Special Weather Statement | RAH | Alamance | 49 min |
| Nov 11, 9:00 AM EST | Special Weather Statement | RAH | Chatham | 60 min |
| Nov 11, 9:01 AM EST | Special Weather Statement | RAH | Harnett | 29 min |
| Nov 11, 9:34 AM EST | Special Weather Statement | RAH | Durham, Granville, Person | 56 min |
| Nov 11, 9:34 AM EST | Special Weather Statement | RAH | Wake | 26 min |
| Nov 11, 9:43 AM EST | Tornado Warning | RAH | Durham, Granville, Orange, Person | 14 min |
| Nov 11, 9:52 AM EST | Tornado Warning | RAH | Durham, Granville | 23 min |
| Nov 11, 10:13 AM EST | Special Weather Statement | RAH | Johnston | 32 min |
| Nov 11, 10:14 AM EST | Special Weather Statement | RAH | Wake | 31 min |
| Nov 11, 10:52 AM EST | Tornado Warning | RAH | Franklin, Granville, Vance | 38 min |
| Nov 11, 11:11 AM EST | Tornado Warning | RAH | Franklin, Warren | 34 min |
| Nov 11, 11:49 AM EST | Tornado Warning | RAH | Warren | 11 min |
| Nov 11, 12:25 PM EST | Tornado Warning | RAH | Halifax, Warren | 35 min |
| Nov 11, 4:02 PM EST | Special Weather Statement | RAH | Forsyth | 28 min |
| Nov 11, 4:03 PM EST | Special Weather Statement | RAH | Montgomery | 27 min |
| Nov 11, 4:32 PM EST | Special Weather Statement | RAH | Moore | 28 min |
| Nov 11, 4:36 PM EST | Special Weather Statement | RAH | Guilford, Randolph | 54 min |
| Nov 11, 5:02 PM EST | Special Weather Statement | RAH | Chatham | 28 min |
| Nov 11, 5:05 PM EST | Special Weather Statement | RAH | Hoke | 55 min |
| Nov 11, 5:32 PM EST | Special Weather Statement | RAH | Alamance, Orange | 43 min |
| Nov 11, 6:02 PM EST | Special Weather Statement | RAH | Wake | 28 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.